Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 17, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 16, 2016, 2:36 PM EDT for Bedford County, Somerset County, Pennsylvania. It was in force for 54 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 2:36 PM EDT (18:36 UTC)
- Expired
- Jun 16, 2016, 3:30 PM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bedford County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 126 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 2:50 PM EDT | TSTM WND DMG | Indian Lake, PA | TREES DOWN IN INDIAN LAKE |
| Jun 16, 2:55 PM EDT | TSTM WND DMG | Bard, PA | TREES DOWN IN BARD |
| Jun 16, 2:55 PM EDT | HAIL 1.25 | Bard, PA | HALF-DOLLAR SIZE HAIL IN BARD |
| Jun 16, 3:30 PM EDT | TSTM WND DMG | Inglesmith, PA | TREES DOWN ON BARNES ROAD AND SILVER MILLS ROAD |
| Jun 16, 3:30 PM EDT | HAIL 2.75 | Inglesmith, PA | BASEBALL SIZE HAIL IN INGLESMITH |
| Jun 16, 3:35 PM EDT | TORNADO | Barnes Gap, PA | EF0 CONFIRMED IN BARNES GAP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:58 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 6.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
111
WUUS51 KCTP 161836
SVRCTP
PAC009-111-161930-
/O.NEW.KCTP.SV.W.0017.160616T1836Z-160616T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 PM EDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
EAST CENTRAL SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 330 PM EDT
* AT 235 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTRAL
CITY... MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEDFORD...BUFFALO MILLS...BARNES GAP...CLEARVILLE...CENTRAL CITY...
INGLESMITH...LAKE GORDON...NEW BALTIMORE...SHANKSVILLE...HYNDMAN...
INDIAN LAKE...RAINSBURG...MANNS CHOICE...SCHELLSBURG AND FLIGHT 93
NATIONAL MEMORIAL.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 117 TO 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3996 7900 4015 7887 3992 7826 3983 7830
3976 7834 3972 7838 3972 7857
TIME...MOT...LOC 1835Z 300DEG 27KT 4002 7885
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
RXR1 follow-up statement
180
WWUS51 KCTP 161901
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
301 PM EDT THU JUN 16 2016
PAC111-161909-
/O.CAN.KCTP.SV.W.0017.000000T0000Z-160616T1930Z/
SOMERSET PA-
301 PM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SOMERSET COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL PENNSYLVANIA.
LAT...LON 3983 7876 4007 7876 4008 7874 4010 7873
3992 7826 3978 7833 3972 7838 3972 7857
TIME...MOT...LOC 1859Z 300DEG 27KT 3993 7864
$$
PAC009-161930-
/O.CON.KCTP.SV.W.0017.000000T0000Z-160616T1930Z/
BEDFORD PA-
301 PM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHERN BEDFORD COUNTY...
AT 259 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUFFALO
MILLS... MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEDFORD...BUFFALO MILLS...CLEARVILLE...INGLESMITH...LAKE GORDON...
HYNDMAN...RAINSBURG...MANNS CHOICE AND SCHELLSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THIS STORM HAS A HISTORY OF PRODUCING
WIND DAMAGE ACROSS PORTIONS OF SOMERSET COUNTY. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3983 7876 4007 7876 4008 7874 4010 7873
3992 7826 3978 7833 3972 7838 3972 7857
TIME...MOT...LOC 1859Z 300DEG 27KT 3993 7864
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:33 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 16, 2:33 PM EDT, 3 minutes before
Area Forecast Discussion National Weather Service State College PA 233 PM EDT THU JUN 16 2016 .SYNOPSIS... A storm system will move down through western Pa later today and move off the Mid Atlantic coast Friday leaving weather conditions to improve from north to south in the wake of the storm. A dry and increasingly warm pattern is expected through Father's Day weekend and into early next week. && .NEAR TERM /THROUGH TONIGHT/... Severe Thunderstorm Watch is in effect for much of southern Pa until 10PM. An active morning had a line of locally severe storms move through portions of the northern Laurel Highlands and Central Mountains. The line is petering out as it moves into more stable air over the lower Susq Valley. Western portions of the forecast area will remain the focus of activity as the airmass destabilizes in the vicinity of a slow moving warm front. A cluster of thunderstorm cells extends from just north of Pittsburgh down to the area west of Johnstown. The main activity however is expected to continue forming over Ohio in an area of deep moisture convergence and increasing Cape. These storms are expected to grow in coverage and intensity and swing trough the area between about 4 and 9PM. The focus will likely shift toward potential heavy to excessive rain event after 17/00z, as low level inflow backs to the southeast and taps reservoir of 1.75-2.00 inch PWs residing over the southern Mid Atlantic region. Slowing storm motions and backbuilding becomes more likely in this scenario, increasing the risk for flash flooding. There is a consistent, multi-model signal for locally heavy amounts from the Laurel Highlands and South- Central Alleghenies down into the WV/MD panhandles. The 16/00z NCAR HIRES ensemble neighborhood probs show a 'likelihood' of localized 3+ inch amounts while mean QPF from the SSEO is in the 2-4 inch range. Final QPF was constructed using a blend of WPC and available HIRES guidance which paints broad area of 1-2 inches over the aforementioned area. However, given the availability of high moisture content air feel that the higher amounts in the CAM guidance is plausible. Will highlight the duel severe/flash flood risks in the HWO. A flash flood watch may be needed at shorter ranges and will allow the next shift to asses the situation as it unfolds. && .SHORT TERM /FRIDAY/... Friday may dawn cloudy and damp with lingering easterly flow and a few showers over the southern counties associated with the departing sfc low. However, all model data indicate we will see steady improvement and breaking clouds with near seasonal temps later in the day. Ens mean 8h temps between 12-14c should translate to max temps in the u70s to around 80F. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Anomalous upper level ridge to our west will begin building into the region this weekend. Large scale subsidence associated with this feature should ensure mainly sunny skies,light wind and seasonable temps Sat. Medium range model and ensemble guidance continues to show anomalous upper ridge over the northeast conus into early next week, which should bring fair weather with increasing warmth. The next risk for rain returns by Monday night/Tuesday, as a cold front sinks southward from the Lower Lakes. Based on latest NAEFS and ECENS a turn toward cooler wx appears likely by Wed, as upper lvl trof swings thru the Grt Lks and northeast states. However, too far out to tell if sfc cold front will completely clear the area, so will maintain chc of showers in the Wed fcst. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... VFR and MVFR conditions early this afternoon will lower to IFR conditions occasionally during +TSRA this afternoon. The first round is entering the lower Susquehanna Valley and will exit by 20Z. Popcorn thunderstorms are developing behind this first line. These will precede another line developing over Ohio. This line will move over JST and AOO by 22Z. The line will evolve into an MCS overnight with widespread IFR conditions after 02Z. This new round of +TSRA will move across the southwest 1/4 to 1/3 of the airspace with strong to locally svr wind gusts and heavy rainfall possible. Rain and IFR conditions shift south of the PA/MD line by midday Friday. OUTLOOK... Fri...Morning low cigs/shra possible southern PA. Then VFR. Sat...No sig wx expected. Sun...No sig wx expected. Mon...No sig wx expected. Tue...Brief MVFR in TSRA && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...La Corte NEAR TERM...La Corte SHORT TERM...La Corte LONG TERM...Fitzgerald AVIATION...Steinbugl/Head
Hazardous weather outlook, Jun 16, 2:01 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 201 PM EDT THU JUN 16 2016 PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-057>059-066- 171815- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER- 201 PM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. STRONG GUSTY WINDS AND LOCALLY HEAVY RAIN IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>028-033>036-056-063>065-171815- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-CUMBERLAND-ADAMS-YORK- 201 PM EDT THU JUN 16 2016 ...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 16, 12:37 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1237 PM EDT THU JUN 16 2016
PAZ012-018-019-026>028-045-049-050-056-161730-
UNION PA-MIFFLIN PA-JUNIATA PA-SOUTHERN CENTRE PA-NORTHERN CENTRE PA-
HUNTINGDON PA-SNYDER PA-NORTHERN CLINTON PA-SOUTHERN CLINTON PA-
PERRY PA-
1237 PM EDT THU JUN 16 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SNYDER...CENTRE...
UNION...JUNIATA...MIFFLIN...HUNTINGDON...CLINTON...AND PERRY COUNTIES
UNTIL 130 PM EDT...
AT 1237 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM WESTPORT TO NEAR REEDSVILLE. MOVEMENT WAS EAST AT
30 MPH.
VERY HEAVY RAIN IS EXPECTED.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...BELLEFONTE...STATE COLLEGE...LOCK HAVEN...MACKEYVILLE...
FLEMINGTON...AARONSBURG...DUNNSTOWN...PLEASANT GAP...REEDSVILLE...
POE VALLEY STATE PARK...YEAGERTOWN...
SNYDER-MIDDLESWARTH STATE PARK...BALD EAGLE STATE PARK...
RAMBLEWOOD...MILLHEIM...REBERSBURG...PARK FOREST VILLAGE...
WALNUT AND HOUSERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4130 7745 4123 7737 4121 7731 4044 7725
4064 7801 4134 7801 4137 7799
TIME...MOT...LOC 1637Z 267DEG 26KT 4130 7782 4064 7766
CERUSpecial weather statement, Jun 16, 1:14 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
114 PM EDT THU JUN 16 2016
PAZ056-057-063>065-161815-
DAUPHIN PA-CUMBERLAND PA-ADAMS PA-YORK PA-PERRY PA-
114 PM EDT THU JUN 16 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...YORK...
CUMBERLAND...DAUPHIN...AND PERRY COUNTIES UNTIL 215 PM EDT...
AT 114 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LOYSVILLE...MOVING SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN IS EXPECTED.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PLAINFIELD AROUND 125 PM EDT.
SCHLUSSER...CARLISLE SPRINGS AND SHERMANSDALE AROUND 130 PM EDT.
CARLISLE AROUND 135 PM EDT.
BOILING SPRINGS...NEW KINGSTOWN AND HOGESTOWN AROUND 140 PM EDT.
MECHANICSBURG AROUND 145 PM EDT.
DILLSBURG AND SHIREMANSTOWN AROUND 150 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WELLSVILLE...YORK
HAVEN...YORK SPRINGS...THREE MILE ISLAND AND NEW GERMANTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4032 7763 4038 7753 4045 7745 4048 7737
4016 7667 4015 7668 4016 7669 4012 7672
4010 7669 3983 7692
TIME...MOT...LOC 1714Z 305DEG 32KT 4032 7735
CERUSpecial weather statement, Jun 16, 1:57 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
157 PM EDT THU JUN 16 2016
PAZ033-161830-
SOMERSET PA-
157 PM EDT THU JUN 16 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SOMERSET COUNTY UNTIL
230 PM EDT...
AT 156 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LIGONIER...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...FRIEDENS...CENTRAL CITY...DAVIDSVILLE...BOSWELL...
JEROME...ACOSTA...SHANKSVILLE...JENNERSTOWN...HOOVERSVILLE...
BENSON...INDIAN LAKE...STOYSTOWN...FLIGHT 93 NATIONAL MEMORIAL...
NEW BALTIMORE AND BERLIN.
LAT...LON 4005 7928 4009 7926 4010 7923 4012 7922
4011 7918 4016 7916 4016 7914 4018 7914
4018 7913 4028 7906 4017 7869 4008 7873
4006 7876 4001 7876 3988 7882
TIME...MOT...LOC 1756Z 300DEG 21KT 4019 7915
RXRSpecial weather statement, Jun 16, 2:05 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
205 PM EDT THU JUN 16 2016
PAZ036-063>065-161830-
CUMBERLAND PA-ADAMS PA-YORK PA-FRANKLIN PA-
205 PM EDT THU JUN 16 2016
...A GUSTY THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...
YORK...AND CUMBERLAND COUNTIES UNTIL 230 PM EDT...
AT 204 PM EDT...DOPPLER RADAR INDICATED A GUSTY THUNDERSTORM NEAR
CASHTOWN...MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 45 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PARKVILLE...HANOVER...GETTYSBURG...LAKE HERITAGE...FAYETTEVILLE...
BONNEAUVILLE...LITTLESTOWN...ROUZERVILLE...MCSHERRYSTOWN...ASPERS...
PENNVILLE...NEW OXFORD...HAMPTON...MONT ALTO...CARROLL VALLEY...
CASHTOWN...ORRTANNA...HUNTERSTOWN...ARENDTSVILLE AND HEIDLERSBURG.
LAT...LON 3982 7766 4005 7743 3989 7691 3972 7698
3972 7751
TIME...MOT...LOC 1804Z 294DEG 32KT 3992 7741
RXRSpecial weather statement, Jun 16, 2:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 229 PM EDT THU JUN 16 2016 PAZ064-065-161900- ADAMS PA-YORK PA- 229 PM EDT THU JUN 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS AND YORK COUNTIES UNTIL 300 PM EDT... AT 229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LITTLESTOWN...MOVING SOUTHEAST AT 50 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... HANOVER...PARKVILLE...LAKE HERITAGE...PENNVILLE...BONNEAUVILLE... LITTLESTOWN...MCSHERRYSTOWN...GLENVILLE AND TWO TAVERNS. LAT...LON 3972 7730 3987 7712 3977 7673 3972 7672 TIME...MOT...LOC 1829Z 300DEG 45KT 3976 7709 JUNG
Special weather statement, Jun 16, 2:30 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 230 PM EDT THU JUN 16 2016 PAZ033-034-161915- BEDFORD PA-SOMERSET PA- 230 PM EDT THU JUN 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD AND SOMERSET COUNTIES UNTIL 315 PM EDT... AT 229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FRIEDENS...MOVING SOUTHEAST AT 30 MPH. PEA SIZE HAIL AND WIND GUSTS OF 40 MPH OR GREATER ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... SOMERSET...BEDFORD...FRIEDENS...CENTRAL CITY...JEROME... BUFFALO MILLS...BERLIN...CESSNA...LAKE GORDON...DAVIDSVILLE... BOSWELL...ACOSTA...INDIAN LAKE...RAINSBURG...MANNS CHOICE... SCHELLSBURG...NEW BALTIMORE...SHANKSVILLE...HYNDMAN AND NEW PARIS. LAT...LON 3999 7917 4027 7897 4011 7839 3972 7860 TIME...MOT...LOC 1829Z 297DEG 22KT 4009 7893 RXR
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:26 AM EDT | Special Weather Statement | CTP | Warren | 34 min |
| Jun 16, 10:48 AM EDT | Special Weather Statement | CTP | Clearfield, Elk | 42 min |
| Jun 16, 11:04 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 41 min |
| Jun 16, 11:12 AM EDT | Severe Thunderstorm Warning | CTP | Cambria | 78 min |
| Jun 16, 11:42 AM EDT | Special Weather Statement | CTP | Blair, Cameron, Centre, Clearfield, Huntingdon | 33 min |
| Jun 16, 12:21 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 54 min |
| Jun 16, 12:37 PM EDT | Special Weather Statement | CTP | Centre, Clinton, Juniata, Mifflin | 53 min |
| Jun 16, 1:14 PM EDT | Special Weather Statement | CTP | Cumberland, Perry | 61 min |
| Jun 16, 1:57 PM EDT | Special Weather Statement | CTP | Somerset | 33 min |
| Jun 16, 2:05 PM EDT | Special Weather Statement | CTP | Adams | 25 min |
| Jun 16, 2:29 PM EDT | Special Weather Statement | CTP | Adams | 31 min |
| Jun 16, 2:30 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 45 min |
| Jun 16, 3:05 PM EDT | Tornado Warning | CTP | Bedford, Fulton | 40 min |
| Jun 16, 3:28 PM EDT | Special Weather Statement | CTP | Bedford | 47 min |
| Jun 16, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 62 min |
| Jun 16, 4:09 PM EDT | Flash Flood Watch | CTP | Bedford, Blair, Cambria, Franklin, Fulton, Somerset | 11 hr |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 57 min |
| Jun 16, 5:42 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 4 hr |
| Jun 16, 6:42 PM EDT | Areal Flood Advisory | CTP | McKean, Warren | 2 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.